Document Type

Article

Publication Date

11-2015

Publication Title

Proceedings of the 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications

DOI

http://dx.doi.org/10.3934/proc.2015.0533

Abstract

Using the variational method and critical point theory, the authors study the existence of infinitely many homoclinic solutions to the difference equation described in the paper.

Comments

This is an Open Access article.

Volume

2015

Issue

special

First Page

533

Last Page

539

Share

COinS